# SDR DALA2018031001549

- Difficulty date: March 9, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING SUPPORT STA Y=932, X=0 AT WING CENTER SECTION KEEL BEAM AREA. FITTING WAS REPLACED PER SRM VOL II 51-30-05.
